Drug reaction with eosinophilia and systemic symptoms (DRESS)with anti-tuberculosis drugs, a rare and serious complication.
Аннотация
Drug hypersensitivity syndrome or DRESS (drug reaction with eosinophilia and systemic symptoms) is a severe reaction with an estimated mortality of 10%. Antibacillary drugs are rarely incriminated. A 28-year-old patient with tubercular miliaria who developed antibacillary-induced DRESS is presented. The dermatological lesions appeared four weeks after the beginning of the antitubercular treatment. The diagnosis of DRESS was made when all the Registry of Severe Toxidermia (RegiSCAR) criteria were present. The treatment was stopped and the patient was put on symptomatic treatment under supervision in the intensive care unit, with progressive improvement. Substitution with second-line antituberculosis drugs was necessary and was done with caution. DRESS with antituberculosis drugs is rare and its management is not codified.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.